Publications

  • Zhang, T, Yin, Q, Caffo, B, Sun, Y, and Boatman-Reich, D (2017). Bayesian Inference of High-Dimensional, Cluster-Structured Ordinary Differential Equation Models with Applications to Brain Connectivity Studies Annals of Applied Statistics. Accepted.
  • Zhang, T, Shen, H, and Li, F (2016). Linear and non-linear models for fMRI time series analysis. In Ombao, H, Lindquist, M, Thompson, W, and Aston, J ed.. Handbook of Modern Statistical Methods: Neuroimaging Data Analysis. Chapman and Hall/CRC.
  • Li, F*,Zhang, T*, Wang, Q, Gonzalez, MZ, Maresh, EL, and Coan, JA (2015). Spatial Bayesian variable selection and grouping in high-dimensional scalar-on-image regressions. Annals of Applied Statistics. 9:687-713.
  • *Equally contributing authors.
  • Zhang, T, Wu, J, Li, F, Caffo, B, and Boatman-Reich, D (2015). Dynamic directional model for effective brain connectivity using Electrocorticographic (ECoG) time series. Journal of the American Statistical Association. 110: 93-106.
  • Zhang, T, Li, F, Gonzalec, MZ, Maresh, EL, and Coan, JA (2014). A semi-parametric nonlinear model for event-related fMRI. NeuroImage, 97: 178-187.
  • Zhang, T, Li, F, Beckes, L, and Coan, JA (2013). A semi-parametric model of the hemodynamic response for multi-subject fMRI data. NeuroImage,75: 136-145.
  • Zhang, T, Li, F, Beckes, L, Brown, C, and Coan, JA (2012). Nonparametric inference of hemodynamic response for multi-subject fMRI data. NeuroImage,63: 1754-1765.
  • Zhong, W, Zhang, T, Zhu, Y, and Liu, JS (2012). Correlation pursuit: variable selection beyond linear regression. Journal of Royal Statistical Society Series B, 74: 849-970.
  • Zhang, T and Liu, JS (2012). Nonparametric hierarchical Bayes analysis of binomial data via Bernstein polynomial priors. The Canadian Journal of Statistics, 40: 328-344.
  • Zhang, T and Kou, S (2010). Nonparametric inference of doubly stochastic Poisson process via kernel method. Annals of Applied Statistics, 4: 1913-1941.
  • Shedlock, AM, Botka, CW, Zhao, S, Shetty, J, Zhang, T, Liu, J, Deschavanne, PJ, and Edwards, SV (2007). Phylogenomics of nonavian reptiles and the structure of the ancestral amniote genome. Proc. Natl. Acad. Sci. (USA) 104: 2767-2772.